# SDR SWIA200412811

- Difficulty date: January 26, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 11,702 hours, 17,295 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Horn
- Condition: False Activation
- Location: Trim System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AURAL WARNING TRIM.  TRIM WAS SET AT 34 PERCENT.  PERFORMED OPERATIONAL CHECK OF TRIM SYSTEM.  OP CHECKS GOOD.  COULD NOT DUPLICATE DISCREPANCY.
